# SDR UPS08M53139

- Difficulty date: August 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,491 hours, 10,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strap
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E LOWER ACCESS AT 13 INCHES O/B OF SLAT NR 12 FOUND STRAP SUSPECT CRACK.  HFEC CARRIED OUT IAW DAC NDT SPM REV 13 PART 06-10-01.001 AND CRACK CO CONFIRM APPROX 4.75 INCHES LONG.  DAMAGE STRAP AND ATTACH FORMER REMOVED, STRAP FABRICATED AND INSTALLED AS PER SRM 51-31-01 VOL II REV 40.
